Why You Feel Worse When You Take Your Thyroid Medication-Dr Hagmeyer Video

Have you ever wondered what is causing you to feel worse when you take your Thyroid medication. Is the dosage all wrong? Did the doctor prescribe the right replacement? Are you reacting to something in the medication or is there something more serious going on? Some people wonder if they should even take their medication at all. Today’s Video unpacks many of these unanswered questions.

Other Articles Reccomended By Readers

  1. If I Have to Take Thyroid Medication, Which one Is the Best For Me
  2. Ingredients Binders and Fillers in Thyroid Medication
  3. Thyroid Symptoms Despite Medication? You Might Be Suffering From A More Serious Condition.
  4. How High Reverse T3 will Cause Thyroid Symptoms
  5. IBS SIBO and Its Connection to Hypothyroidism

Learn more about Dr Hagmeyer approach to restoring Health Naturally.

%d bloggers like this: